[{"data":1,"prerenderedAt":-1},["ShallowReactive",2],{"health-study-detail:100520793":3},{"organization":4,"outcomesModule":7,"designInfo":67,"detailedDescription":70,"studyPopulation":71,"armGroups":72,"interventions":78,"overallOfficials":84,"centralContacts":92,"locations":98,"responsibleParty":114,"collaborators":118,"id":136,"slug":66,"hasResults":137,"nctId":138,"briefTitle":139,"officialTitle":140,"acronym":141,"eligibilityCriteria":142,"healthyVolunteers":143,"sex":144,"minAge":145,"maxAge":146,"enrollmentInfo":147,"targetDuration":150,"studyType":151,"phases":66,"briefSummary":152,"conditions":153,"keywords":155,"overallStatus":100,"whyStopped":66,"lastUpdateSubmitDate":157,"lastUpdatePostDateStruct":158,"startDateStruct":161,"completionDateStruct":163,"leadSponsor":165,"locationsCount":166},{"fullName":5,"class":6},"Beijing Tiantan Hospital","OTHER",{"primaryOutcomes":8,"secondaryOutcomes":13,"otherOutcomes":66},[9],{"measure":10,"description":11,"timeFrame":12},"modified Rankin Scale (mRS)","The scale runs from 0-6, running from perfect health without symptoms to death. 0 - No symptoms.\n\nNo significant disability. Able to carry out all usual activities, despite some symptoms.\n\nSlight disability. Able to look after own affairs without assistance, but unable to carry out all previous activities.\n\nModerate disability. Requires some help, but able to walk unassisted. Moderately severe disability. Unable to attend to own bodily needs without assistance, and unable to walk unassisted.\n\nSevere disability. Requires constant nursing care and attention, bedridden, incontinent.\n\nDead","At 3\u002F6\u002F12 months after onset",[14,18,22,26,30,33,37,41,45,48,51,54,57,60,63],{"measure":15,"description":16,"timeFrame":17},"Mortality rate","Mortality rate as measured by death of a participant (binary outcome (yes\u002Fno)","At 12 months after onset",{"measure":19,"description":20,"timeFrame":21},"Total time spent on the intensive care unit (ICU)\u002Fstroke unit","The total time spent on the intensive care unit (ICU)\u002Fstroke unit as a continuous variable from the first admission to the ICU\u002Fstroke unit to discharge from ICU\u002Fstroke unit","After treatment (max 60 days)",{"measure":23,"description":24,"timeFrame":25},"Non-neurological systemic complications","This category of diseases mainly refers to a series of non-neurological systemic complication such as electrolyte alterations, cardiovascular complications, pneumonia, gastrointestinal alterations, coagulation disorders and so on","After onset (max 60 days)",{"measure":27,"description":28,"timeFrame":29},"Delayed infarction","Delayed onset of any type of infarction detected by NCCT\u002FMRI\u002FCTP after surgical treatment or during conservative treatment","After onset (max 30 days)",{"measure":31,"description":32,"timeFrame":29},"Delayed ischemia","Delayed onset of various types of ischemia detected by PWI\u002FCTP after surgical treatment or during conservative treatment, as well as a short period decline of cognitive and neurological status",{"measure":34,"description":35,"timeFrame":36},"Hematoma expansion in intracerebral hemorrhage","non-contrast CT scan: the enlargement of hematoma ≥ 6ml","24-48 hours from symptom onset",{"measure":38,"description":39,"timeFrame":40},"Recurrence of intracerebral hemorrhage","non-contrast CT scan: non-traumatic intracerebral hemorrhage other than the primary bleeding","90 days from symptom onset",{"measure":42,"description":43,"timeFrame":44},"Rebleeding of subarachnoid hemorrhage","Rebleeding Hemorrhage in subarachnoid space proven on CT\u002FMR scan","After onset (max 7 days)",{"measure":46,"description":47,"timeFrame":12},"Montreal Cognitive Assessment Scale (MoCA)","It included 11 tests in eight cognitive areas: attention and concentration, executive function, memory, language, visual structure skills, abstract thinking, computation, and orientation. Total score 30, ≥26 normal",{"measure":49,"description":50,"timeFrame":12},"Mini-mental State Examination (MMSE)","The scale includes the following seven aspects: time orientation, place orientation, immediate memory, attention and computation, delayed memory, language, visual space. A total of 30 questions, each correct answer is 1 point, the answer is wrong or do not know 0 points, the scale total range of 0-30 points. Test scores are closely related to literacy level, and the normal cut-off values are: illiterate \\>17 points, primary \\>20 points, junior high school and above \\>24 points.",{"measure":52,"description":53,"timeFrame":12},"Self-Rating Anxiety Scale (SAS)","The scale consists of 20 items with 4 marks for each item. The scores of each of the 20 items are added together, and then multiplied by 1.25 to get the integer part. The total score of anxiety less than 50 points is normal; 50-60 is mild, 61-70 is moderate, and over 70 is severe anxiety.",{"measure":55,"description":56,"timeFrame":12},"Self-Rating Depression Scale (SDS)","The scale consists of 20 items with 4 marks for each item. The scores of each of the 20 items are added together, and then multiplied by 1.25 to get the integer part. The cut-off value of the SDS standard score is 53 points, of which 53-62 is classified as mild depression, 63-72 is classified as moderate depression, and 73 or more is severe depression.",{"measure":58,"description":59,"timeFrame":12},"Hamilton Rating Scale for Anxiety","Anxiety will be assessed using the Hamilton Rating Scale for Anxiety. The Hamilton Anxiety Rating Scale measures the severity of anxiety through looking at both psychic and somatic anxiety. Each item is scored on a scale of 0 to 4, with a total range of 0-56, where \\\u003C17 indicates mild severity, 18-24 mild to moderate severity and 25-30 moderate to severe.",{"measure":61,"description":62,"timeFrame":12},"Hamilton Rating Scale for Depression","Depression will be assessed using the Hamilton Rating Scale for Depression (HAM-D). The HAM-D is a 21 item questionnaire to treat and diagnosis severe depression. Examining a different symptom or aspect of depression such as mood, guilty feelings, suicidal ideation, etc.. The first 17 questions are used for scoring. A total score is tallied from 1-17 and if the score totals: 0-7 normal, 8-13 mild depression, 14-18 moderate depression, 19-22 severe depression, \\>23 very severe depression.",{"measure":64,"description":65,"timeFrame":17},"Fatigue","Fatigue will be assessed using the Fatigue Severity Scale. The Fatigue Severity Scale measures the severity of fatigue and its effect on a person's activities and lifestyle in patients exhibiting depression. The scale is designed to differentiate fatigue from clinical depression since they share similar symptoms. Scoring is done by calculating the average response to the question and people with depression typically score about 4.5 whereas those with fatigue average about 6.5.",null,{"allocation":66,"interventionModel":66,"interventionModelDescription":66,"primaryPurpose":66,"observationalModel":68,"timePerspective":69,"maskingInfo":66},"COHORT","PROSPECTIVE","Study overview: The data of the population in the MACTAHS study will be prospectively collected. The CT strategies for acute hemorrhagic stroke are mainly three categories: non-contrast computed tomography, computed tomography angiography and computed tomography perfusion. Each participants will be followed at least until 1 year after discharge. Finally, investigators will clarify the prognostic value of multimodal CT for patients with acute hemorrhagic stroke.\n\nSample size: About 10000 patients will be enrolled in this study. All the population will be expected to undergo non-contrast computed tomography, computed tomography angiography and computed tomography perfusion.\n\nStudy endpoints: Neurological functional outcomes, delayed ischemia and infarction, recurrent bleeding, cognition and emotional dysfunction, systemic in-hospital systemic complications, rehabilitation and recovery status will be evaluated and follow-up would be completed.","Patients presented to the emergency department with hemorrhagic stroke.",[73],{"label":74,"type":66,"description":75,"interventionNames":76},"Testing populations","All patients with the possibility of acute hemorrhagic stroke and suitable for multimodal CT examination",[77],"Device: Multimodal CT",[79],{"type":80,"name":81,"description":82,"armGroupLabels":83,"otherNames":66},"DEVICE","Multimodal CT","Non-contrast computed tomography, computed tomography angiography and computed tomography perfusion",[74],[85,88,90],{"name":86,"affiliation":5,"role":87},"Tu Li, M.D.","STUDY_CHAIR",{"name":89,"affiliation":5,"role":87},"Zhenshan Song, M.D.",{"name":91,"affiliation":5,"role":87},"Runting Li, M.D.",[93],{"name":94,"role":95,"phone":96,"phoneExt":66,"email":97},"Xiaolin Chen, M.D.","CONTACT","13810624845","chenxiaolin@bjtth.org",[99],{"facility":5,"status":100,"city":101,"state":102,"zip":103,"country":104,"countryCode":105,"cosmosGeoPoint":106,"geoPoint":111,"contacts":112},"RECRUITING","Beijing","Beijing Municipality","100070","China","CN",{"type":107,"coordinates":108},"Point",[109,110],116.39723,39.9075,{"lat":110,"lon":109},[113],{"name":94,"role":95,"phone":96,"phoneExt":66,"email":97},{"type":115,"investigatorFullName":116,"investigatorTitle":117,"investigatorAffiliation":5,"oldNameTitle":66,"oldOrganization":66},"SPONSOR_INVESTIGATOR","Xiaolin Chen, MD","Principal Investigator",[119,121,123,125,128,130,132,134],{"name":120,"class":6},"Peking University International Hospital",{"name":122,"class":6},"Zhangzhou Municipal Hospital of Fujian Province",{"name":124,"class":6},"The First Affiliated Hospital of Shanxi Medical University",{"name":126,"class":127},"Santai County People&amp;#39;s Hospital","UNKNOWN",{"name":129,"class":127},"Jiujiang No.1 People&amp;#39;s Hospital",{"name":131,"class":127},"Qin Zhou NO.1 People&#39;s Hospital",{"name":133,"class":6},"Sichuan Academy of Medical Sciences",{"name":135,"class":6},"Linyi People's Hospital","100520793",false,"NCT06061185","Multimodal Computed Tomography in Patients With Acute Hemorrhagic Stroke","Multimodal Computed Tomography in Patients With Acute Hemorrhagic Stroke (MCTAHS)","MCTAHS","Inclusion Criteria:\n\n1. age ≥ 18, ≤ 85 years;\n2. presence with hemorrhagic stroke\n\nExclusion Criteria:\n\n1. with a history of previous history of ischemic\u002Fhemorrhagic stroke;\n2. admission to the emergency department more than a week after symptom onset;\n3. serious medical history or existing comorbidities;\n4. physical disability due to previous diseases;\n5. prior treatment such as external ventricular drainage, digital subtraction angiography and lumbar puncture in other institution;\n6. poor original image quality;\n7. incomplete follow-up.",true,"ALL","18 Years","85 Years",{"count":148,"type":149},10000,"ESTIMATED","1 Year","OBSERVATIONAL","Acute hemorrhagic stroke is a series of neurosurgical diseases characterized by bleeding with high morbidity and mortality. It accounts for about 20% of all strokes worldwide and mainly includes subtypes such as intracerebral hemorrhage (ICH) and subarachnoid hemorrhage (SAH). Multimodal computed tomography including non-contrast computed tomography, computed tomography angiography and computed tomography perfusion, is of great important in understanding pathophysiological changes, evaluating prognosis and guiding interventions in these diseases.",[154],"Acute Hemorrhagic Stroke",[154,81,156],"Prognosis","2025-04-02",{"date":159,"type":160},"2025-04-04","ACTUAL",{"date":162,"type":160},"2020-01-01",{"date":164,"type":149},"2032-04-01",{"name":116,"class":6},1]